# SDR IPXA2024071973345

- Difficulty date: June 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610567224
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE E&E BAY LH FR 11A AT FLOOR LEVEL ACCOMPLISHED REPAIR PER EO-90796-REQ1 AND EA 300-5312-27-A3632 REV.
